# SDR CALA2018011200119

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N38458
- Make and model: Boeing 737924ER
- Aircraft serial: 37199
- Aircraft time: 18,713 hours, 6,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 1 - 5,  MOUNTED EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY PACK IAW MM 33-51-06.
